Translator Disclaimer
November, 1974 A Linearized Version of the Hodges-Lehmann Estimator
Andre Antille
Ann. Statist. 2(6): 1308-1313 (November, 1974). DOI: 10.1214/aos/1176342883

Abstract

In the estimation of a location parameter the Hodges-Lehmann estimator is known to have some "robust" properties, but it is very "expensive" for large sample sizes. By using the linearity of a special rank statistic we can find a linearized version which requires only $O(n \log n)$ operations.

Citation

Download Citation

Andre Antille. "A Linearized Version of the Hodges-Lehmann Estimator." Ann. Statist. 2 (6) 1308 - 1313, November, 1974. https://doi.org/10.1214/aos/1176342883

Information

Published: November, 1974
First available in Project Euclid: 12 April 2007

zbMATH: 0296.62035
MathSciNet: MR365868
Digital Object Identifier: 10.1214/aos/1176342883

Subjects:
Primary: 62G05
Secondary: 60F05, 62E15, 62G25

Rights: Copyright © 1974 Institute of Mathematical Statistics

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.2 • No. 6 • November, 1974
Back to Top